# SDR ASOA2014112511755

- Difficulty date: October 26, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 31,081 hours, 28,303 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT FAILED THE FUNCTIONAL TEST.  PERFORMED LUBRICATION OF LT OVERWING EMERGENCY EXIT IAW AMM 72-20-52-640-802.  COMPLIED WITH FUNCTIONAL TEST OF LT EMERGENCY EXIT IAW AMM 52-21-00-720-801 FUNCTIONAL TEST GOOD.
